# SDR DALA2023062905221

- Difficulty date: June 23, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 10,305 hours, 4,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR SKIN / BETWEEN Y-175 AND STR 41R, FR20 AND FR21 / GOUGE DAMAGE. DTE ERA 604884-14 REV A MONITOR LOG REQUIRES STAGE 3 DTA APPROVAL BY 66000 CYCLES AFTER SECTION I REPAIR. DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-604884 ADDED FOR AC 1002. (LP# 2831231)
